Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 6:39 PM CDT for 4 counties in Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 6, 2014, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chilton County, AL, Dallas County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
254
WUUS54 KBMX 062339
SVRBMX
ALC001-021-047-105-070030-
/O.NEW.KBMX.SV.W.0055.140606T2339Z-140607T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AUTAUGA COUNTY IN ALABAMA...
SOUTHWESTERN CHILTON COUNTY IN ALABAMA...
NORTHERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
EASTERN PERRY COUNTY IN ALABAMA...
* UNTIL 730 PM CDT
* AT 633 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
PARNELL TO 6 MILES NORTHWEST OF PAUL M GRIST STATE PARK TO
MARION...AND MOVING SOUTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
VALLEY GRANDE...SELMA...SELMONT-WEST SELMONT...VIDA JUNCTION...
BURNSVILLE...POTTER STATION...MEMORIAL STADIUM AND MULBERRY.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3270 8735 3284 8714 3284 8687 3235 8649
3234 8653 3237 8655 3237 8661 3241 8662
3235 8669 3241 8672 3239 8678 3232 8678
3231 8681 3234 8682 3233 8684 3230 8683
3225 8690 3223 8722
TIME...MOT...LOC 2339Z 342DEG 35KT 3265 8685 3259 8705
3258 8722
$$
563 follow-up statements
652
WWUS54 KBMX 062348
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 PM CDT FRI JUN 6 2014
ALC001-021-047-105-070030-
/O.CON.KBMX.SV.W.0055.000000T0000Z-140607T0030Z/
CHILTON AL-DALLAS AL-PERRY AL-AUTAUGA AL-
648 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
AUTAUGA...EAST CENTRAL PERRY...NORTHERN DALLAS AND SOUTHWESTERN
CHILTON COUNTIES UNTIL 730 PM CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF PLECHER TO VALLEY GRANDE TO 9 MILES
SOUTHEAST OF MARION...MOVING SOUTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
SELMA...SELMONT-WEST SELMONT...VIDA JUNCTION...BURNSVILLE...POTTER
STATION...MEMORIAL STADIUM...MULBERRY...DALLAS COUNTY HORSE
ARENA...GARDNER ISLAND AND AUTAUGAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3223 8722 3259 8731 3273 8715 3280 8684
3235 8649 3234 8653 3237 8655 3237 8661
3241 8662 3235 8669 3241 8672 3239 8678
3232 8678 3231 8681 3234 8682 3233 8684
3230 8683 3225 8690
TIME...MOT...LOC 2348Z 342DEG 35KT 3257 8682 3251 8702
3250 8719
$$
56835
WWUS54 KBMX 070001
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT FRI JUN 6 2014
ALC021-105-070011-
/O.CAN.KBMX.SV.W.0055.000000T0000Z-140607T0030Z/
CHILTON AL-PERRY AL-
701 PM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY AND
SOUTHWESTERN CHILTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3223 8722 3248 8728 3249 8711 3265 8701
3266 8673 3235 8649 3234 8653 3237 8655
3237 8661 3241 8662 3235 8669 3241 8672
3239 8678 3232 8678 3231 8681 3234 8682
3233 8684 3230 8683 3225 8690
TIME...MOT...LOC 0001Z 342DEG 35KT 3245 8678 3239 8698
3238 8715
$$
ALC001-047-070030-
/O.CON.KBMX.SV.W.0055.000000T0000Z-140607T0030Z/
DALLAS AL-AUTAUGA AL-
701 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
AUTAUGA AND NORTHERN DALLAS COUNTIES UNTIL 730 PM CDT...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MULBERRY TO SELMA TO POTTER STATION...MOVING SOUTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
SELMONT-WEST SELMONT...AUTAUGAVILLE...OLD CAHABA PARK...TYLER...
SKYHARBOR AIRPORT...SELMA DRAG STRIP...HAZEN...CRAIG FIELD
AIPORT...WHITES BLUFF AND ROBERT F. HENRY LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3223 8722 3248 8728 3249 8711 3265 8701
3266 8673 3235 8649 3234 8653 3237 8655
3237 8661 3241 8662 3235 8669 3241 8672
3239 8678 3232 8678 3231 8681 3234 8682
3233 8684 3230 8683 3225 8690
TIME...MOT...LOC 0001Z 342DEG 35KT 3245 8678 3239 8698
3238 8715
$$
56991
WWUS54 KBMX 070014
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CDT FRI JUN 6 2014
ALC001-047-070030-
/O.CON.KBMX.SV.W.0055.000000T0000Z-140607T0030Z/
DALLAS AL-AUTAUGA AL-
714 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
AUTAUGA AND CENTRAL DALLAS COUNTIES UNTIL 730 PM CDT...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MULBERRY TO SELMONT-WEST SELMONT TO OLD CAHABA PARK...MOVING
SOUTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL DALLAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3223 8722 3238 8725 3246 8706 3266 8675
3235 8649 3234 8653 3237 8655 3237 8661
3241 8662 3235 8669 3241 8672 3239 8678
3232 8678 3231 8681 3234 8682 3233 8684
3230 8683 3225 8690
TIME...MOT...LOC 0013Z 342DEG 35KT 3234 8674 3228 8694
3227 8711
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 6, 3:29 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT FRI JUN 6 2014 .DISCUSSION... COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING. THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA. FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE POSSIBLE. MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING INTO THE AREA. 14/73 && .AVIATION... 18Z TAF DISCUSSION. CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON. NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS ARE WORKING ON EQUIPMENT AT THIS TIME. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 88 68 88 67 / 50 40 30 50 30 ANNISTON 68 88 70 87 70 / 50 40 30 40 30 BIRMINGHAM 71 89 72 89 70 / 40 40 30 40 30 TUSCALOOSA 71 91 72 91 70 / 30 40 20 40 20 CALERA 70 89 71 89 70 / 40 40 20 40 20 AUBURN 69 87 70 86 69 / 60 30 30 40 20 MONTGOMERY 71 91 72 91 71 / 40 40 20 40 20 TROY 70 90 71 90 70 / 60 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 6:08 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 608 PM CDT FRI JUN 6 2014 ALZ011>015-017>050-072315- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 608 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHERN TWO THIRDS OF CENTRAL ALABAMA THROUGH AROUND 10 PM...GENERALLY SOUTH OF A VERNON TO BIRMINGHAM TO WEDOWEE LINE...AS A STATIONARY FRONTAL BOUNDARY MEANDERS ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING WILL BE THE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT. 08
In the hours before
Special weather statement, Jun 6, 5:50 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT FRI JUN 6 2014
ALZ043-044-062330-
ELMORE AL-MONTGOMERY AL-
550 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY AND
SOUTHERN ELMORE COUNTIES UNTIL 630 PM CDT...
AT 548 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BLUE RIDGE...OR NEAR WETUMPKA...MOVING SOUTHEAST AT
10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLUE RIDGE...
BOYLSTON...
MONTGOMERY ZOO...
EMERALD MOUNTAIN...
GUNTER AIR FORCE BASE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3234 8625 3255 8636 3262 8616 3236 8599
3234 8599 3234 8598 3233 8597
TIME...MOT...LOC 2248Z 337DEG 9KT 3250 8622
56Local storm report, Jun 6, 5:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 4 SE CLANTON 32.81N 86.58W
06/06/2014 E1.00 INCH CHILTON AL EMERGENCY MNGR
&&
JTALLEYSpecial weather statement, Jun 6, 6:02 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT FRI JUN 6 2014
ALZ041-043-062345-
AUTAUGA AL-ELMORE AL-
602 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA AND WESTERN ELMORE
COUNTIES UNTIL 645 PM CDT...
AT 601 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARBURY TO BILLINGSLEY...
AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILLBROOK...
PRATTVILLE...
MARBURY...
BILLINGSLEY...
VIDA JUNCTION...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3266 8691 3266 8672 3271 8671 3271 8641
3275 8641 3275 8639 3249 8627 3247 8630
3249 8631 3247 8631 3243 8632 3241 8678
TIME...MOT...LOC 2302Z 332DEG 26KT 3272 8646 3267 8674
56Special weather statement, Jun 6, 6:09 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT FRI JUN 6 2014
ALZ031-032-070000-
GREENE AL-HALE AL-
609 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 700 PM CDT...
AT 606 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WALDEN QUARTERS...OR 10 MILES SOUTH OF EUTAW...
MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GREENSBORO...
WEDGEWORTH...
SAWYERVILLE...
DUFFYS BEND...
GREENSBORO MUNICIPAL AIRPORT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3282 8789 3278 8747 3266 8747 3265 8752
3252 8753 3260 8784 3262 8786 3262 8789
3262 8791 3263 8792 3263 8796
TIME...MOT...LOC 2309Z 283DEG 19KT 3270 8781
56Special weather statement, Jun 6, 6:15 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT FRI JUN 6 2014
ALZ023-032>035-070000-
BIBB AL-CHILTON AL-HALE AL-PERRY AL-TUSCALOOSA AL-
615 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
PERRY...EASTERN HALE...WESTERN CHILTON AND BIBB COUNTIES UNTIL 700 PM
CDT...
AT 612 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE VIEW TO EOLINE TO
GREENSBORO...AND MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BRENT...
CENTREVILLE...
MARION...
WOODSTOCK...
EOLINE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3301 8736 3336 8720 3332 8718 3324 8703
3317 8702 3316 8697 3308 8695 3305 8689
3307 8688 3307 8675 3304 8672 3267 8688
3266 8701 3272 8702 3260 8704 3257 8708
3249 8711 3248 8735 3274 8769
TIME...MOT...LOC 2315Z 312DEG 25KT 3325 8714 3295 8727
3274 8753
56Local storm report, Jun 6, 6:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 3 NE ABERNANT 33.32N 87.17W
06/06/2014 TUSCALOOSA AL EMERGENCY MNGR
REPORT OF TREES DOWN ON ROCKHOUSE ROAD.
0605 PM TSTM WND DMG 5 SW MERCEDE 33.14N 87.33W
06/06/2014 TUSCALOOSA AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG HAGLER COALING ROAD NEAR
COALING.
&&
JTALLEYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:37 PM CDT | Special Weather Statement | BMX | St. Clair | 23 min |
| Jun 6, 2:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 59 min |
| Jun 6, 3:07 PM CDT | Special Weather Statement | BMX | Calhoun | 23 min |
| Jun 6, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 6, 3:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah | 2 hr |
| Jun 6, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 42 min |
| Jun 6, 3:44 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 6, 4:07 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 6, 4:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 47 min |
| Jun 6, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 41 min |
| Jun 6, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 47 min |
| Jun 6, 5:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jun 6, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 62 min |
| Jun 6, 5:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 6, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 39 min |
| Jun 6, 5:37 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more | 3 hr |
| Jun 6, 5:50 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 6, 6:02 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Jun 6, 6:09 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Jun 6, 6:15 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Perry | 45 min |
| Jun 6, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Jun 6, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Montgomery | 41 min |
| Jun 6, 6:44 PM CDT | Areal Flood Advisory | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.